# SDR 04036629

- Difficulty date: February 5, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 14,283 hours, 12,071 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140007
- Part serial: 332
- Condition: Seized
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW REPORTED THE RIGHT HAND ENGINE THROTTLE LEVER LOCKED UP.  THE FLIGHT LANDED UNEVENTFULLY.  THE THROTTLE GEARBOX ASSEMBLY WAS FOUND TO BE INOPERATIVE AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
